# SDR MASA200500621

- Difficulty date: August 7, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 19,365 hours, 14,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7165 IAD.  NUMEROUS EMERGENCY EXIT FLOOR LIGHTING STRIPS INOP.  MAINTENANCE RESET AND OPS CHECKED GOOD.
